# SDR YENA2023051200509

- Difficulty date: May 10, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N954JB
- Make and model: Airbus A321-231
- Aircraft serial: 06725
- Aircraft time: 27,601 hours, 8,939 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 1905A000001
- Part serial: 07499
- Condition: Failed
- Location: 49ga
- Part time: 27,601 hours, 8,939 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#2469, BOS-FLL. 'L/G GEAR NOT DOWN LOCKED LDG GEAR GRAVITY EXTENSION; REMOVED AND REPLACED LANDING GEAR SAFETY VALVE PER AMM 32-31-17 LEAK CHECKS GOOD. REQUIRES OPS CHECK.'
